YNAO OpenIR  > 太阳物理研究组
THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS
Li FY(李富羽)1,2,3,4; Xiang NB(向南彬)1,3,4; Kong DF(孔德芳)1,3,4; Xie JL(谢婧岚)1,2,3,4
Source PublicationASTROPHYSICAL JOURNAL
2017-01-10
Volume834Issue:2Pages:192-
DOI10.3847/1538-4357/834/2/192
Contribution Rank第1完成单位
Indexed BySCI
KeywordMethods: Statistical Sunspots
Abstract

Sunspot cycles usually present a double-peak structure. This work is devoted to using a function to describe the shape of sunspot cycles, including bimodal cycles, and we find that the shape of sunspot cycles can be described by a binary mixture of Gaussian functions with six parameters, two amplitudes, two gradients of curve, and two rising times, and the parameters could be reduced to three. The fitting result of this binary mixture of Gaussian functions is compared with some other functions used previously in the literature, and this function works pretty well, especially at cycle peaks. It is worth mentioning that the function can describe well the shape of those sunspot cycles that show double peaks, and it is superior to the binary mixture of the Laplace functions that was once utilized. The Solar Influences Data Analysis Center, on behalf of the World Data Center, recently issued a new version (version 2) of sunspot number. The characteristics of sunspot cycles are investigated, based on the function description of the new version.

Funding ProjectNational Natural Science Foundation of China[11573065] ; National Natural Science Foundation of China[11633008] ; National Natural Science Foundation of China[11273057] ; National Natural Science Foundation of China[11603071] ; National Natural Science Foundation of China[11603069] ; Specialized Research Fund for State Key Laboratories ; Chinese Academy of Sciences
Funding OrganizationNational Natural Science Foundation of China[11573065, 11633008, 11273057, 11603071, 11603069] ; Specialized Research Fund for State Key Laboratories ; Chinese Academy of Sciences
Language英语
Subject Area天文学 ; 太阳与太阳系
MOST Discipline Catalogue理学 ; 理学::天文学
SubtypeArticle
PublisherIOP PUBLISHING LTD
Publication PlaceTEMPLE CIRCUS, TEMPLE WAY, BRISTOL BS1 6BE, ENGLAND
ISSN0004-637X
URL查看原文
Archive Date2017-02-22
WOS IDWOS:000400148300005
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS KeywordSUNSPOT CYCLE ; NUMBER ; INDEX
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ynao.ac.cn/handle/114a53/10176
Collection太阳物理研究组
Corresponding AuthorLi FY(李富羽)
Affiliation1.Yunnan Observatories, Chinese Academy of Sciences, Kunming 650011, China
2.University of Chinese Academy of Sciences, Beijing 100049, China
3.State Key Laboratory of Space Weather, Chinese Academy of Sciences, Beijing 100190, China
4.Key Laboratory of Solar Activity, National Astronomical Observatories, CAS, Beijing 100012, China
First Author AffilicationYunnan Observatories, Chinese Academy of Sciences
Corresponding Author AffilicationYunnan Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
Li FY,Xiang NB,Kong DF,et al. THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS[J]. ASTROPHYSICAL JOURNAL,2017,834(2):192-.
APA Li FY,Xiang NB,Kong DF,&Xie JL.(2017).THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS.ASTROPHYSICAL JOURNAL,834(2),192-.
MLA Li FY,et al."THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS".ASTROPHYSICAL JOURNAL 834.2(2017):192-.
Files in This Item:
File Name/Size DocType Version Access License
THE SHAPE OF SOLAR C(693KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li FY(李富羽)]'s Articles
[Xiang NB(向南彬)]'s Articles
[Kong DF(孔德芳)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li FY(李富羽)]'s Articles
[Xiang NB(向南彬)]'s Articles
[Kong DF(孔德芳)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li FY(李富羽)]'s Articles
[Xiang NB(向南彬)]'s Articles
[Kong DF(孔德芳)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: THE SHAPE OF SOLAR CYCLES DESCRIBED BY A SIMPLIFIED BINARY MIXTURE OF GAUSSIAN FUNCTIONS.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.